# SDR AALA20130328001

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 66,699 hours, 23,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN ON ROW 31ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ON OVERHEAD BIN ON ROW 31ABC.  OPS CHECK NORMAL
